Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 33, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 1, 2017, 6:46 AM EST for 9 counties in Kentucky; Harrison County, Indiana. It was in force for 44 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 6:46 AM EST (11:46 UTC)
- Expired
- Mar 1, 2017, 7:30 AM EST
- In force
- 44 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harrison County, IN, Bullitt County, KY, Hardin County, KY, Jefferson County, KY, Larue County, KY, Meade County, KY, Nelson County, KY, Oldham County, KY, Shelby County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 56 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 6:58 AM EST | TSTM WND DMG | 4 W Elk Creek, KY | STRAIGHT LINE WIND DAMAGE OF APPROXIMATELY 50-60 MPH WAS SURVEYED JUST EAST OF WHITFIELD, KY ON THE BULLITT/SPENCER COUNTY LINE AND EAST INTO SPENCER COUNTY. DAMAGE TO AN RV SHED AND RV WAS OBSERVED IN BULLITT COUNTY. IN SPENCER COUNTY, A ROOF WAS BLOWN OFF OF |
| Mar 1, 6:58 AM EST | TSTM WND DMG | 4 W Elk Creek, KY | STRAIGHT LINE WIND DAMAGE OF APPROXIMATELY 50-60 MPH WAS SURVEYED JUST EAST OF WHITFIELD, KY ON THE BULLITT/SPENCER COUNTY LINE AND EAST INTO SPENCER COUNTY. DAMAGE TO AN RV SHED AND RV WAS OBSERVED IN BULLITT COUNTY. IN SPENCER COUNTY, A ROOF WAS BLOWN OFF OF |
| Mar 1, 6:58 AM EST | TSTM WND DMG | 5 Nnw Waterford, KY | DAMAGE TO BARN AND OUTBUILDINGS. GAS PUMP DAMAGED. |
| Mar 1, 7:00 AM EST | HAIL 1 | 2 N Mount Washington, KY | . |
| Mar 1, 7:04 AM EST | TSTM WND DMG | 1 Wsw Taylorsville, KY | TREES DOWN ACROSS THE COUNTY ON HIGHWAY 44, LILLY PIKE, AND STEVENS LANE. . |
| Mar 1, 7:22 AM EST | TSTM WND DMG | Bardstown, KY | LIMBS STRIPPED OFF TREES AROUND A HOUSE. |
| Mar 1, 7:25 AM EST | TSTM WND DMG | Bloomfield, KY | TREE UPROOTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 9:29 PM EST | Tornado Watch | SPC | 12 hr |
| Mar 1, 5:57 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 416 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
449
WUUS53 KLMK 011146
SVRLMK
INC061-KYC029-093-111-123-163-179-185-211-215-011230-
/O.NEW.KLMK.SV.W.0033.170301T1146Z-170301T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
646 AM EST WED MAR 1 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southeastern Harrison County in south central Indiana...
Spencer County in central Kentucky...
Southwestern Oldham County in central Kentucky...
Southern Shelby County in central Kentucky...
Nelson County in central Kentucky...
Southeastern Meade County in central Kentucky...
North central Larue County in central Kentucky...
Jefferson County in central Kentucky...
Northeastern Hardin County in central Kentucky...
Bullitt County in central Kentucky...
* Until 730 AM EST
* At 646 AM EST, severe thunderstorms were located along a line
extending from Creekside to 10 miles south of Brandenburg, moving
southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Louisville, Jeffersontown, St. Matthews, Shively, Shelbyville,
Bardstown, Shepherdsville, Lyndon, Middletown and Douglass Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 AM EST for south central
Indiana...and central Kentucky. A tornado watch also remains in
effect until 1100 AM EST for south central Indiana...and central
Kentucky.
LAT...LON 3811 8504 3808 8505 3804 8509 3802 8513
3800 8513 3799 8516 3800 8516 3800 8517
3796 8517 3790 8522 3778 8534 3778 8536
3776 8536 3776 8538 3774 8538 3762 8552
3792 8622 3829 8568 3837 8559
TIME...MOT...LOC 1146Z 297DEG 41KT 3831 8556 3785 8612
HAIL...1.00IN
WIND...60MPH
$$
EER2 follow-up statements
093
WWUS53 KLMK 011158
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
658 AM EST WED MAR 1 2017
KYC185-011207-
/O.CAN.KLMK.SV.W.0033.000000T0000Z-170301T1230Z/
Oldham KY-
658 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OLDHAM COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened. moved out of
the warned area. Therefore the warning has been cancelled.
A tornado watch remains in effect until 900 AM EST for south central
Indiana...and central Kentucky. A tornado watch also remains in
effect until 1100 AM EST for south central Indiana...and central
Kentucky.
LAT...LON 3829 8547 3830 8545 3829 8542 3811 8504
3808 8505 3802 8513 3800 8513 3799 8516
3800 8517 3796 8517 3791 8521 3778 8534
3778 8536 3776 8536 3776 8538 3774 8538
3762 8552 3792 8622 3821 8564 3831 8550
TIME...MOT...LOC 1157Z 294DEG 51KT 3824 8536 3779 8592
$$
INC061-KYC029-093-111-123-163-179-211-215-011230-
/O.CON.KLMK.SV.W.0033.000000T0000Z-170301T1230Z/
Harrison IN-Spencer KY-Shelby KY-Nelson KY-Meade KY-Larue KY-
Jefferson KY-Hardin KY-Bullitt KY-
658 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EST
FOR SOUTHEASTERN HARRISON...SPENCER...SOUTHERN SHELBY...NELSON...
SOUTHEASTERN MEADE...NORTH CENTRAL LARUE...CENTRAL JEFFERSON...
NORTHEASTERN HARDIN AND BULLITT COUNTIES...
At 657 AM EST, severe thunderstorms were located along a line
extending from 7 miles west of Shelbyville to 7 miles northwest of
Elizabethtown, moving southeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Louisville, Jeffersontown, Shelbyville, Bardstown, Shepherdsville,
Lyndon, Middletown, Douglass Hills, Hurstbourne and Anchorage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 900 AM EST for south central
Indiana...and central Kentucky. A tornado watch also remains in
effect until 1100 AM EST for south central Indiana...and central
Kentucky.
LAT...LON 3829 8547 3830 8545 3829 8542 3811 8504
3808 8505 3802 8513 3800 8513 3799 8516
3800 8517 3796 8517 3791 8521 3778 8534
3778 8536 3776 8536 3776 8538 3774 8538
3762 8552 3792 8622 3821 8564 3831 8550
TIME...MOT...LOC 1157Z 294DEG 51KT 3824 8536 3779 8592
HAIL...<.75IN
WIND...60MPH
$$
JDG434
WWUS53 KLMK 011214
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
714 AM EST WED MAR 1 2017
INC061-KYC111-163-011223-
/O.CAN.KLMK.SV.W.0033.000000T0000Z-170301T1230Z/
Harrison IN-Meade KY-Jefferson KY-
714 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON...
SOUTHEASTERN MEADE AND CENTRAL JEFFERSON COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened...therefore the
warning has been cancelled.
A tornado watch remains in effect until 900 AM EST for central
Kentucky. A tornado watch also remains in effect until 1100 AM EST
for central Kentucky.
LAT...LON 3830 8545 3811 8504 3808 8505 3802 8513
3800 8513 3799 8516 3800 8517 3796 8517
3791 8521 3778 8534 3778 8536 3776 8536
3776 8538 3774 8538 3762 8552 3782 8598
3811 8543 3827 8540
TIME...MOT...LOC 1213Z 297DEG 41KT 3816 8516 3771 8572
$$
KYC029-093-123-179-211-215-011230-
/O.CON.KLMK.SV.W.0033.000000T0000Z-170301T1230Z/
Spencer KY-Shelby KY-Nelson KY-Larue KY-Hardin KY-Bullitt KY-
714 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EST
FOR SPENCER...SOUTHERN SHELBY...NELSON...NORTH CENTRAL LARUE...
NORTHEASTERN HARDIN AND SOUTHEASTERN BULLITT COUNTIES...
At 713 AM EST, severe thunderstorms were located along a line
extending from near Shelbyville to 7 miles east of Elizabethtown,
moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Shelbyville, Bardstown, Shepherdsville, Taylorsville, Radcliff, Mount
Washington, Vine Grove, Simpsonville, Lebanon Junction and New Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 900 AM EST for central
Kentucky. A tornado watch also remains in effect until 1100 AM EST
for central Kentucky.
LAT...LON 3830 8545 3811 8504 3808 8505 3802 8513
3800 8513 3799 8516 3800 8517 3796 8517
3791 8521 3778 8534 3778 8536 3776 8536
3776 8538 3774 8538 3762 8552 3782 8598
3811 8543 3827 8540
TIME...MOT...LOC 1213Z 297DEG 41KT 3816 8516 3771 8572
HAIL...<.75IN
WIND...60MPH
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 6:26 AM EST, 20 minutes earlier.
Area forecast discussion, Mar 1, 6:26 AM EST, 20 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
626 AM EST Wed Mar 1 2017
...Updated Aviation Discussion...
.Forecast Update...
Issued at 620 AM EST Wed Mar 1 2017
Two squall lines will push rapidly through the area this morning,
and have prompted Tornado Watch 53 through 16Z. NE-SW oriented
squall line dropping in from Indiana is showing quite a few
rotational couplets in addition to SVR wind gusts, so that will be a
dual threat across southern Indiana and north-central Kentucky. The
north-south oriented section of the line is just this side of the
Mississippi and will move very quickly eastward across Kentucky.
This line likely packs the more widespread damaging wind threat.
Leading-line convection could actually push well into eastern
Kentucky by 15-16Z.
&&
.Short Term...(This afternoon through Thursday evening)
Issued at 309 AM EST Wed Mar 1 2017
...SEVERE WEATHER THREAT WILL CONTINUE INTO THIS AFTERNOON...
Nocturnal severe weather continues across parts of central Kentucky,
with the Tornado Watch now expanded into the Bluegrass region.
Expect these clusters of storms to push through and exit close to
the scheduled 10Z watch expiration, with all modes of severe weather
still on the table.
Squall line associated with the actual cold front extends from near
Fort Wayne to Terre Haute to St Louis, and will continue to push
south and east through the morning. Southern Indiana will be back
under the gun shortly before daybreak, with the line pushing into
Kentucky by mid-morning. Main threat will be damaging winds, but
there have been plenty of marginal hail reports upstream and we
can't rule out a brief meso-vortex tornado along the line.
Will clear from NW to SE during the first half of the afternoon,
after which temperatures will drop rapidly through through the 50s
by evening with gusty west winds peaking around 30-35 mph. Gusts to
40 mph aren't out of the question, but will handle the question of
any advisories once we get through most of the SVR threat. Dry high
pressure will settle over the Southern Plains tonight and Thursday,
with tranquil weather and seasonal temps across the Ohio Valley.
&&
.Long Term...(After midnight Thursday night through Tuesday)
Issued at 305 AM EST Wed Mar 1 2017
Expect a cool end to the work week as a Clipper scoots past to our
north Thu night/Fri morning. Will carry slight chance POPS generally
north of I-64, and it'll be cold enough to mix in a few snowflakes,
but precip too light and surface temps too warm for any significant
impacts. Temps will run solidly below normal on Friday, and Sat
morning will be the coldest as a 1036mb high settles over Kentucky.
Warming trend begins during the day on Sat as upper ridging builds
from the SW, resulting in a mild and dry weekend. Next storm system
approaches early next week, with SW flow deepening on Monday and
POPs ramping up. For now will limit the high POPs to Mon night where
model agreement is best, but if the GFS wins out that could be
extended or even delayed into Tue. Confidence is high that temps
will be unseasonably warm early next week.
&&
.Aviation...(12Z TAF Issuance)
Issued at 615 AM EST Wed Mar 1 2017
Fast moving squall line will push through the terminals by mid/late
morning. Tried to time out the best hour or two for wind gusts up to
35-40 kt, which may even be conservative for BWG where the squall
line will be oriented more north-south.
Once the storms push through, expect very gusty west winds through
the afternoon. This wind direction is problematic because it is
perpendicular to the long runways at SDF, and also the main runway
at LEX. At the very least could be some bumpy approaches, and/or SDF
switching to the crossing runway.
Winds subside and skies clear this evening as high pressure settles
into the Southern Plains.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
INZ076>079-083-084-089>092.
KY...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
KYZ023>043-045>049-053>057.
&&
Update...RAS
Short Term...RAS
Long Term...RAS
Aviation...RASHazardous weather outlook, Mar 1, 6:17 AM EST, 29 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 617 AM EST Wed Mar 1 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-021130- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, and Richmond 617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS AFTERNOON... ...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Severe thunderstorms are possible this morning as a squall line moves through the Ohio Valley. The main threat will be damaging winds, but hail or a brief tornado cannot be ruled out. In addition, flash flooding will be possible and a Flash Flood Watch is in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any severe weather or flooding today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ061>067-070>078-081-082-021130- Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson- Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/ ...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Severe thunderstorms are possible this morning as a squall line pushes through the region. The main threat will be damaging winds, but large hail or a brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any severe weather today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. RAS
In the hours before
Local storm report, Mar 1, 4:46 AM EST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
446 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 6 NW LEXINGTON 38.11N 84.54W
03/01/2017 FAYETTE KY 911 CALL CENTER
DAMAGE TO ROOF, TREES, AND TRANSFORMERS ON
YARNALLTON PIKE. DAMAGE TO SIDING ON WINDING
OAK TRAIL. .
&&
RASSpecial weather statement, Mar 1, 5:18 AM EST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
518 AM EST WED MAR 1 2017
INZ076-077-083-084-089-011100-
Crawford-Orange-Washington-Perry-Dubois-
518 AM EST WED MAR 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DUBOIS...NORTHWESTERN
CRAWFORD...NORTHWESTERN PERRY...ORANGE AND WESTERN WASHINGTON
COUNTIES...
At 517 AM EST (417 AM CST), radar indicated strong thunderstorms
were located along a line from 9 miles northeast of Shoals to 11
miles north of Jasper to near Lynnville. Movement was southeast at
50 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Jasper, Salem, Paoli, English, Huntingburg, Ferdinand, Orleans,
French Lick, Stampers Creek and Marengo.
LAT...LON 3851 8707 3851 8700 3849 8695 3851 8693
3850 8688 3853 8683 3853 8668 3869 8668
3869 8631 3877 8628 3878 8620 3878 8619
3876 8614 3876 8594 3842 8626 3811 8680
3812 8680 3821 8679 3820 8707
TIME...MOT...LOC 1017Z 276DEG 52KT 3879 8672 3856 8694 3822 8738
TWFLocal storm report, Mar 1, 5:40 AM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 AM TSTM WND GST 2 N JOHNSBURG 38.25N 86.96W
03/01/2017 M61 MPH DUBOIS IN ASOS
.
&&
KDWSpecial weather statement, Mar 1, 6:15 AM EST, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
615 AM EST WED MAR 1 2017
INZ089-KYZ023>025-011145-
Perry-Hancock-Meade-Breckinridge-
615 AM EST WED MAR 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PERRY...
MEADE...HANCOCK AND BRECKINRIDGE COUNTIES...
At 613 AM EST/513 AM CST/, radar indicated strong thunderstorms were
located along a line extending from 12 miles south of Carefree Town
to near Knottsville. Movement was southeast at 55 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Tell City, Brandenburg, Hardinsburg, Hawesville, Mount Pleasant,
Webster, Cannelton, Irvington, Cloverport and Muldraugh.
A tornado watch remains in effect until 1100 AM EST/1000 AM CST/ for
south central Indiana...and central Kentucky.
LAT...LON 3788 8689 3813 8654 3798 8607 3796 8605
3796 8599 3795 8599 3792 8598 3758 8646
3759 8646 3762 8650 3761 8654 3759 8654
3760 8658 3758 8657 3763 8664 3766 8664
3774 8682 3779 8682 3784 8685 3784 8691
TIME...MOT...LOC 1113Z 309DEG 52KT 3807 8644 3783 8683
EBWLocal storm report, Mar 1, 6:40 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 AM TSTM WND GST 4 S LOUISVILLE 38.17N 85.74W
03/01/2017 M59 MPH JEFFERSON KY ASOS
.
&&
KDWLocal storm report, Mar 1, 6:46 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 AM EST WED MAR 1 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 AM TSTM WND DMG BENNETTSVILLE 38.43N 85.80W
03/01/2017 CLARK IN LAW ENFORCEMENT
TREE ON A HOUSE. TIME ESTIMATED FROM RADAR.
&&
EBWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 1:22 AM EST | Severe Thunderstorm Warning | LMK | Butler, Logan, Ohio | 23 min |
| Mar 1, 1:32 AM EST | Tornado Warning | LMK | Butler | 28 min |
| Mar 1, 1:49 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 41 min |
| Mar 1, 1:59 AM EST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 20 min |
| Mar 1, 2:02 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 43 min |
| Mar 1, 2:17 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Marion, Nelson, Washington | 28 min |
| Mar 1, 2:25 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 35 min |
| Mar 1, 2:41 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 49 min |
| Mar 1, 3:01 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 29 min |
| Mar 1, 3:10 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Henry, Nelson, Oldham and 2 more | 35 min |
| Mar 1, 3:26 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott, Woodford | 34 min |
| Mar 1, 3:34 AM EST | Special Weather Statement | LMK | Bullitt, Jefferson | 26 min |
| Mar 1, 3:35 AM EST | Areal Flood Advisory | LMK | Bullitt, Jefferson | 115 min |
| Mar 1, 3:41 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Scott, Woodford | 34 min |
| Mar 1, 4:11 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 34 min |
| Mar 1, 4:31 AM EST | Special Weather Statement | LMK | Franklin, Harrison, Scott | 29 min |
| Mar 1, 5:08 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 22 min |
| Mar 1, 5:57 AM EST | Severe Thunderstorm Warning | LMK | Meade | 33 min |
| Mar 1, 6:15 AM EST | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 30 min |
| Mar 1, 6:22 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Henry, Jefferson, Meade, Oldham and 2 more | 23 min |
| Mar 1, 6:32 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Hancock, Hardin, Meade and 1 more | 43 min |
| Mar 1, 6:41 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Scott, Shelby | 34 min |
| Mar 1, 6:46 AM EST | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 4 more | 3 hr |
| Mar 1, 7:00 AM EST | Tornado Warning | LMK | Spencer | 15 min |
| Mar 1, 7:08 AM EST | Severe Thunderstorm Warning | LMK | Barren, Breckinridge, Butler, Edmonson, Grayson, Green and 7 more | 37 min |
| Mar 1, 7:16 AM EST | Special Weather Statement | LMK | Fayette, Franklin, Jessamine, Woodford | 29 min |
| Mar 1, 7:17 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Franklin, Harrison, Nicholas, Scott | 43 min |
| Mar 1, 7:18 AM EST | Flash Flood Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Meade, Ohio | 3 hr |
| Mar 1, 7:20 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Jessamine, Marion, Mercer, Nelson and 4 more | 40 min |
| Mar 1, 7:28 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Clark, Fayette, Jessamine, Madison and 2 more | 47 min |
| Mar 1, 7:29 AM EST | Severe Thunderstorm Warning | LMK | Allen, Barren, Butler, Edmonson, Logan, Metcalfe and 3 more | 46 min |
| Mar 1, 7:41 AM EST | Severe Thunderstorm Warning | LMK | Adair, Barren, Butler, Edmonson, Grayson, Green and 9 more | 34 min |
| Mar 1, 7:50 AM EST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Marion and 4 more | 25 min |
| Mar 1, 7:53 AM EST | Areal Flood Advisory | LMK | Anderson, Fayette, Jessamine, Madison, Mercer, Scott and 1 more | 2 hr |
| Mar 1, 8:04 AM EST | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison | 41 min |
| Mar 1, 8:05 AM EST | Areal Flood Advisory | LMK | Trimble | 3 hr |
| Mar 1, 8:09 AM EST | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Cumberland, Edmonson and 6 more | 36 min |
| Mar 1, 8:14 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Madison | 31 min |
| Mar 1, 8:39 AM EST | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Clinton, Cumberland and 5 more | 51 min |
| Mar 1, 9:17 AM EST | River Flood Warning | LMK | Nicholas, Robertson | 3 days |
| Mar 1, 9:21 AM EST | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 24 min |
| Feb 28, 11:56 PM EST | Tornado Warning | LMK | Dubois | 34 min |
| Mar 1, 12:33 AM EST | Tornado Warning | LMK | Orange | 28 min |
| Mar 1, 12:48 AM EST | Tornado Warning | LMK | Washington | 42 min |
| Mar 1, 1:19 AM EST | Severe Thunderstorm Warning | LMK | Jefferson, Scott | 31 min |
| Mar 1, 1:22 AM EST | Special Weather Statement | LMK | Dubois | 23 min |
| Mar 1, 1:43 AM EST | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Perry | 32 min |
| Mar 1, 1:46 AM EST | Severe Thunderstorm Warning | LMK | Jefferson | 29 min |
| Mar 1, 2:15 AM EST | Severe Thunderstorm Warning | LMK | Crawford, Perry | 30 min |
| Mar 1, 2:29 AM EST | Special Weather Statement | LMK | Jefferson, Scott | 31 min |
| Mar 1, 5:18 AM EST | Special Weather Statement | LMK | Dubois, Orange, Washington | 42 min |
| Mar 1, 5:33 AM EST | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Harrison, Orange, Washington | 27 min |
| Mar 1, 5:47 AM EST | Tornado Warning | LMK | Washington | 13 min |
| Mar 1, 6:04 AM EST | Tornado Warning | LMK | Clark | 26 min |
| Mar 1, 9:38 AM EST | River Flood Warning | LMK | Jefferson, Scott | 17 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.